# SDR FDEA201005071477

- Difficulty date: May 7, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N12043
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE EQUIPMENT BAY FRAME AT STA 231.25 BL0 FOUND WITH PUNCTURE HOLE.  DAMAGED FRAME AT STA 231.25.  R & R IAW SRM 51-40-02 REV 99.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
